Cryptographic protocols on real hyperelliptic curves
M. J. Jacobson R. Scheidler A. Stein
Advances in Mathematics of Communications 2007, 1(2): 197-221 doi: 10.3934/amc.2007.1.197
We present public-key cryptographic protocols for key exchange, digital signatures, and encryption whose security is based on the presumed intractability of solving the principal ideal problem, or equivalently, the distance problem, in the real model of a hyperelliptic curve. Our protocols represent a significant improvement over existing protocols using real hyperelliptic curves. Theoretical analysis and numerical experiments indicate that they are comparable to the imaginary model in terms of efficiency, and hold much more promise for practical applications than previously believed.
keywords: infrastructure and distance reduced divisor Discrete logarithm based cryptography efficient implementation. real hyperelliptic curve

Year of publication

Related Authors

Related Keywords

[Back to Top]